• 월. 7월 4th, 2022

FACT

Accurate blog

After taking the pill bleeding for 2 weeks woman in her early 20s

Byadmin

12월 9, 2021
After

After taking the pill bleeding for 2 weeks

After

Q: A woman in her early 20s. I had a relationship with a married man in his 40s who I met at a reading group early last month. My wife said she went to her home and asked me to do it at her house. We had a relationship once in the evening and once around 3 a.m., and both had a no-con situation.

I felt very uncomfortable, so I took a prescription for post-pneumonia that morning. But two days later, he bleeding and menstruated for 15 days. Is it a side effect of contraceptives? There’s no possibility of pregnancy, right? Two days ago, on Saturday, I had a relationship in the car late in the evening, and I had a no-con qualification.

I’m going to take a prescription for post-pneumonia today. Will it be effective even if you eat it two days after the relationship?

A: You must take it within 72 hours of sexual intercourse to expect contraceptive effects. If you bleed for a long time, side effects from taking the medicine appear. Post-pneumonia drugs are highly concentrated hormones, so if you take them often, you must take them only in case of an emergency (menstrual irregularities, nausea, headache, dizziness, etc. If you continue to have sex, it is recommended to take oral contraceptives.

답글 남기기

이메일 주소를 발행하지 않을 것입니다. 필수 항목은 *(으)로 표시합니다